Alert archive / Kansas / High Wind Warnings in 2008

High Wind Warning 7, NWS Goodland, KS

November 5, 200810 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Kit Carson County, Yuma County, Colorado

NWS Goodland, KS issued this high wind warning at Nov 5, 2008, 11:19 PM CST for 10 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Kit Carson County, Yuma County, Colorado. It took effect at Nov 6, 2008, 6:00 AM CST. It was in force for 13 hr. 23 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 5, 2008, 11:19 PM CST (05:19 UTC)
In effect from
Nov 6, 2008, 6:00 AM CST
Expired
Nov 6, 2008, 7:00 PM CST
In force
13 hr
Issued by
NWS Goodland, KS

Counties Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 60 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 6, 6:03 AM CSTNON-TSTM WND GST 62Kirk, CO
Nov 6, 6:20 AM CSTNON-TSTM WND GST 584 W Goodland, KS
Nov 6, 6:25 AM CSTNON-TSTM WND GST 624 W Goodland, KS
Nov 6, 6:49 AM CSTNON-TSTM WND GST 59Burlington, CO
Nov 6, 7:56 AM CSTNON-TSTM WND GST 63Haigler, NE
Nov 6, 8:30 AM CSTNON-TSTM WND GST 54Colby, KS
Nov 6, 8:30 AM CSTNON-TSTM WND DMGColby, KS10 INCH TREE BRANCH FELL AND TOOK DOWN POWER LINES AT 4TH AND ROGER IN TOWN.
Nov 6, 8:56 AM CSTNON-TSTM WND GST 59Haigler, NE
Nov 6, 8:56 AM CSTNON-TSTM WND GST 63Colby, KSSOURCE OF THE REPORT WAS AWOS
Nov 6, 9:05 AM CSTNON-TSTM WND DMGGoodland, KSTREE DOWN AT 11TH AND COLDWELL, BRANCHES DOWN AT VET CLINIC, TIN SHED AT HOLLYWOOD COURTS BLOWN OFF FOUNDATION TO 200 WEST 10TH.
Nov 6, 9:09 AM CSTNON-TSTM WND GST 59Grinnell, KS
Nov 6, 9:58 AM CSTNON-TSTM WND GST 6012 N Goodland, KSGUST MEASURED AT 10 METERS AGL. -SOURCE SPOTTER NETWORK
Nov 6, 10:00 AM CSTNON-TSTM WND GST 59Colby, KS
Nov 6, 10:21 AM CSTNON-TSTM WND DMGBrewster, KSPOWER POLE DOWN IN TOWN.
Nov 6, 10:21 AM CSTNON-TSTM WND DMGOakley, KSPOWER LINES DOWN IN TOWN.
Nov 6, 11:20 AM CSTNON-TSTM WND GST 6212 N Goodland, KSWIND GUST MEASURED AT 10 METERS AGL - SOURCE SPOTTER NETWORK.
Nov 6, 11:39 AM CSTNON-TSTM WND GST 58Atwood, KSSOURCE OF THE REPORT WAS AWOS
Nov 6, 11:48 AM CSTNON-TSTM WND GST 653 Nne Kirk, CO
Nov 6, 12:18 PM CSTNON-TSTM WND GST 663 W Bird City, KS
Nov 6, 12:24 PM CSTNON-TSTM WND GST 6612 N Goodland, KSMEASURED AT 10 METERS ABOVE THE GROUND
Nov 6, 1:08 PM CSTNON-TSTM WND DMGGoodland, KSLARGE TREE UPROOTED WHICH FELL ON PICKUP TRUCK
Nov 6, 1:57 PM CSTNON-TSTM WND DMG17 E Goodland, KSVEHICLE ROLL OVER ON 1-70 AT SHERMAN AND THOMAS COUNTY LINE.
Nov 6, 2:08 PM CSTNON-TSTM WND DMG17 E Goodland, KSANOTHER VEHICLE ROLL OVER ON 1-70 AT SHERMAN AND THOMAS COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-71 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGLD 060519
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1019 PM MST WED NOV 5 2008

COZ090-091-KSZ001>004-013>016-NEZ079>081-061600-
/O.UPG.KGLD.WI.Y.0022.081106T1200Z-081107T0200Z/
/O.NEW.KGLD.HW.W.0007.081106T1200Z-081107T0200Z/
YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS-
SHERIDAN-GRAHAM-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
ST. FRANCIS...ATWOOD...OBERLIN...NORTON...GOODLAND...COLBY...
HOXIE...HILL CITY...BENKELMAN...TRENTON...MCCOOK
1019 PM MST WED NOV 5 2008 /1119 PM CST WED NOV 5 2008/

...HIGH WIND WARNING IN EFFECT FROM 5 AM MST /6 AM CST/ TO 7 PM
MST /8 PM CST/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 AM MST /6 AM CST/ TO 7 PM MST
/8 PM CST/ THURSDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH AROUND SUNRISE AND
WILL REMAIN STRONG THROUGHOUT THE DAY. WIND GUSTS MAY EXCEED 60
MPH AT TIMES MAKING TRAVEL DIFFICULT.

A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR
IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY
IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING
IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE.

$$

COZ092-KSZ027>029-041-042-061600-
/O.CON.KGLD.WI.Y.0022.081106T1200Z-081107T0200Z/
CHEYENNE CO-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
INCLUDING THE CITIES OF...CHEYENNE WELLS...SHARON SPRINGS...
OAKLEY...QUINTER...TRIBUNE...LEOTI
1019 PM MST WED NOV 5 2008 /1119 PM CST WED NOV 5 2008/

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM MST /6 AM CST/ TO
7 PM MST /8 PM CST/ THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM MST /6 AM CST/ TO
7 PM MST /8 PM CST/ THURSDAY. 

NORTHWEST WINDS WILL INCREASE TO 35 MPH AROUND SUNRISE AND WILL
REMAIN STRONG THROUGHOUT THE DAY. WIND GUSTS MAY EXCEED 50 MPH AT
TIMES MAKING TRAVEL DIFFICULT.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL... ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES.

$$
3 follow-up statements
000 
WWUS73 KGLD 061558
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
858 AM MST THU NOV 6 2008

COZ090-091-KSZ001>004-013>016-NEZ079>081-070200-
/O.CON.KGLD.HW.W.0007.000000T0000Z-081107T0200Z/
YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS-
SHERIDAN-GRAHAM-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
ST. FRANCIS...ATWOOD...OBERLIN...NORTON...GOODLAND...COLBY...
HOXIE...HILL CITY...BENKELMAN...TRENTON...MCCOOK
858 AM MST THU NOV 6 2008 /958 AM CST THU NOV 6 2008/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST /8 PM CST/
THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST /8 PM CST/
THIS EVENING. 

STRONG NORTHWEST WIND WILL CONTINUE AT 35 TO 45 MPH AND WILL
REMAIN STRONG THROUGHOUT THE DAY. WIND GUSTS MAY EXCEED 60 MPH AT
TIMES MAKING TRAVEL DIFFICULT. THE WIND SHOULD GRADUALLY DECREASE
AFTER SUNSET.

A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR
IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY
IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND
WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE.

$$

COZ092-KSZ027>029-041-042-070200-
/O.CON.KGLD.WI.Y.0022.000000T0000Z-081107T0200Z/
CHEYENNE CO-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
INCLUDING THE CITIES OF...CHEYENNE WELLS...SHARON SPRINGS...
OAKLEY...QUINTER...TRIBUNE...LEOTI
858 AM MST THU NOV 6 2008 /958 AM CST THU NOV 6 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /8 PM CST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /8 PM CST/ THIS
EVENING. 

NORTHWEST WIND FROM 30 MPH TO NEAR 40 MPH CAN BE EXPECTED ACROSS
THE ADVISORY AREA TODAY. WIND GUSTS MAY EXCEED 50 MPH AT TIMES
MAKING TRAVEL DIFFICULT. THE WIND SHOULD GRADUALLY DECREASE AFTER
SUNSET.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL... ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES.

$$

FS
000 
WWUS73 KGLD 061656
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
956 AM MST THU NOV 6 2008

KSZ028-029-070100-
/O.UPG.KGLD.WI.Y.0022.000000T0000Z-081107T0200Z/
/O.EXA.KGLD.HW.W.0007.000000T0000Z-081107T0200Z/
LOGAN-GOVE-
INCLUDING THE CITIES OF...OAKLEY...QUINTER
1056 AM CST THU NOV 6 2008

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

STRONG NORTHWEST WIND AT 35 TO 45 MPH CAN BE EXPECTED AND WILL
REMAIN STRONG THROUGHOUT THE DAY. WIND GUSTS MAY EXCEED 60 MPH AT
TIMES MAKING TRAVEL DIFFICULT. THE WIND SHOULD GRADUALLY DECREASE
AFTER SUNSET.

A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR
IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY
IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND
WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE.

$$

COZ090-091-KSZ001>004-013>016-NEZ079>081-070100-
/O.CON.KGLD.HW.W.0007.000000T0000Z-081107T0200Z/
YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS-
SHERIDAN-GRAHAM-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
ST. FRANCIS...ATWOOD...OBERLIN...NORTON...GOODLAND...COLBY...
HOXIE...HILL CITY...BENKELMAN...TRENTON...MCCOOK
956 AM MST THU NOV 6 2008 /1056 AM CST THU NOV 6 2008/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST /8 PM CST/
THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST /8 PM CST/
THIS EVENING. 

STRONG NORTHWEST WIND WILL CONTINUE AT 35 TO 45 MPH AND WILL
REMAIN STRONG THROUGHOUT THE DAY. WIND GUSTS MAY EXCEED 60 MPH AT
TIMES MAKING TRAVEL DIFFICULT. THE WIND SHOULD GRADUALLY DECREASE
AFTER SUNSET.

A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR
IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY
IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND
WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE.

$$

COZ092-KSZ027-041-042-070100-
/O.CON.KGLD.WI.Y.0022.000000T0000Z-081107T0200Z/
CHEYENNE CO-WALLACE-GREELEY-WICHITA-
INCLUDING THE CITIES OF...CHEYENNE WELLS...SHARON SPRINGS...
TRIBUNE...LEOTI
956 AM MST THU NOV 6 2008 /1056 AM CST THU NOV 6 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /8 PM CST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /8 PM CST/ THIS
EVENING. 

NORTHWEST WIND FROM 30 MPH TO NEAR 40 MPH CAN BE EXPECTED ACROSS
THE ADVISORY AREA TODAY. WIND GUSTS MAY EXCEED 50 MPH AT TIMES
MAKING TRAVEL DIFFICULT. THE WIND SHOULD GRADUALLY DECREASE AFTER
SUNSET.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL... ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES.

$$

FS
000 
WWUS73 KGLD 070100
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
600 PM MST THU NOV 6 2008

...WINDS HAVE FALLEN BELOW ADVISORY AND WARNING CRITERIA...

.WITH THE LOSS OF DAYTIME HEATING WIND GUSTS HAVE FALLEN BELOW
HIGH WIND WARNING AND WIND ADVISORY CRITERIA. THEREFORE...ALL
WARNINGS AND ADVISORIES HAVE BEEN CANCELLED. 

COZ090-091-KSZ001>004-013>016-028-029-NEZ079>081-070200-
/O.CAN.KGLD.HW.W.0007.000000T0000Z-081107T0200Z/
YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS-
SHERIDAN-GRAHAM-LOGAN-GOVE-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
ST. FRANCIS...ATWOOD...OBERLIN...NORTON...GOODLAND...COLBY...
HOXIE...HILL CITY...OAKLEY...QUINTER...BENKELMAN...TRENTON...
MCCOOK
600 PM MST THU NOV 6 2008 /700 PM CST THU NOV 6 2008/

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE HIGH
WIND WARNING. 

NORTHWEST WINDS WILL CONTINUE AT SPEEDS OF 20 TO 30 MPH WITH A FEW
HIGHER GUSTS BUT WILL REMAIN BELOW WARNING CRITERIA. THEREFORE THE
WARNING HAS BEEN CANCELLED. 

$$

COZ092-KSZ027-041-042-070200-
/O.CAN.KGLD.WI.Y.0022.000000T0000Z-081107T0200Z/
CHEYENNE CO-WALLACE-GREELEY-WICHITA-
INCLUDING THE CITIES OF...CHEYENNE WELLS...SHARON SPRINGS...
TRIBUNE...LEOTI
600 PM MST THU NOV 6 2008 /700 PM CST THU NOV 6 2008/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WIND
ADVISORY. 

NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE...BELOW ADVISORY
CRITERIA. THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. 

$$

DDT

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this high wind warning went out at Nov 5, 5:48 PM CST, 5 hours 31 minutes earlier.

Area forecast discussion, Nov 5, 5:48 PM CST, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
448 PM MST WED NOV 5 2008

.DISCUSSION...THE 20Z SURFACE ANALYSIS SHOWS A TROUGH EXTENDING FROM
THE TEXAS PANHANDLE TO EASTERN SOUTH DAKOTA. WATER VAPOR IMAGERY
SHOWING THE UPPER LOW OVER CENTRAL COLORADO. KGLD RADAR DETECTING
SOME LIGHT SHOWERS OR SPRINKLES MAINLY OVER THE NORTHWEST AND FAR
SOUTHERN ZONES.

THE UPPER LOW IS PROGGED TO MOVE NORTHEAST INTO CENTRAL SOUTH DAKOTA
TONIGHT. NORTHWEST FLOW WILL TAKE OVER ON THURSDAY AND CONTINUE
THROUGH SATURDAY. SURFACE HIGH PRESSURE WILL BUILD EASTWARD INTO THE
CENTRAL PLAINS BEHIND THE EXITING TROUGH.

THE MAIN FORECAST ISSUES ARE WIND ON THURSDAY AND WHETHER ANY POPS
WILL BE NEEDED FOR TONIGHT/THURSDAY.

THE SURFACE PRESSURE GRADIENT TIGHTENS UP THURSDAY BEHIND THE
EXITING LOW PRESSURE. LATEST GUIDANCE INDICATES THAT WINDS WILL
SATISFY CRITERIA FOR A WIND ADVISORY ON THURSDAY OVER THE CWA. THE
NAM AND GFS FORECAST SOUNDINGS INDICATE SUSTAINED WINDS OF 30+ KTS
WITH POTENTIAL GUSTS TO 45KTS OVER MOST OF THE FORECAST AREA. THE
RUC ALSO SUPPORTS THE WIND ADVISORY WITH SUSTAINED WINDS OF GREATER
THAN 30KTS AND GUSTS GREATER THAN 40 KTS. BASED ON THIS HAVE ALREADY
ISSUED A WIND ADVISORY FOR THE ENTIRE FORECAST AREA FOR
THURSDAY...SEE DETAILS BELOW.

FOR POPS...DYNAMICS MOVE TO THE SOUTHEAST AND NORTH THIS EVENING AND
THEN TOWARD 12Z THURSDAY WRAPAROUND DYNAMICS START TO AFFECT THE
NORTHEAST ZONES. THIS WILL CONTINUE THROUGH ABOUT 18Z THURSDAY.
CONSEQUENTLY HAVE RELIED ON SLIGHT CHANCE POPS FOR THESE BASED UPON
MARGINAL NATURE OF THIS SYSTEM SO FAR. HOWEVER EXPECT WRAPAROUND TO
HAVE BETTER MOISTURE THURSDAY MORNING AND FOR THAT REASON HAVE
INCREASE POPS TO CHANCE OVER THE MCK AREA. FORECAST SOUNDINGS
INDICATE PRECIPITATION EAST OF COLORADO SHOULD BE LIQUID BUT CANNOT
RULE OUT SOME SNOW MIXING IN OVER YUMA COUNTY COLORADO. SOUNDINGS
ARE NOT ALL THAT SATURATED AT LOWER LEVELS SO PRECIPITATION MAY HAVE
DIFFICULTY REACHING THE SURFACE. SUBSIDENCE TAKES OVER ACROSS THE
ENTIRE FORECAST AREA THURSDAY NIGHT AND CONTINUES THROUGH SATURDAY.

850MB TEMPERATURES WILL KEEP MAX TEMPERATURES COOL IN THE UPPER 40S ON
THURSDAY. TEMPERATURES WILL START MODERATING ON FRIDAY WITH ABOVE
NORMAL READINGS NEAR 60 ON SATURDAY. MIN TEMPERATURES WILL FALL INTO
THE UPPER 20S TO LOWER 30S TONIGHT THROUGH SATURDAY NIGHT.

IN THE EXTENDED...DIFFERENCES STILL REMAIN BETWEEN THE GFS AND THE
ECMWF. THE GFS IS MUCH WEAKER WITH THE SYSTEM THAN THE ECMWF. THE
ECMWF DIVES SOUTH AND THEN COMES BACK NORTH ACROSS THE FORECAST
AREA. DUE TO THE LACK OF AGREEMENT WILL CONTINUE SLIGHT CHANCE POPS
FOR A RAIN/SNOW MIX FOR SUNDAY NIGHT THROUGH MONDAY NIGHT ESPECIALLY
SINCE THE GFS HAS WEAK DYNAMICS. 850 TEMPERATURES FALL BELOW ZERO ON
MONDAY AND STAY COLD THROUGH WEDNESDAY. MAX TEMPERATURES START IN
THE LOWER 50S ON SUNDAY AND THEN COOL INTO THE MID 40S MONDAY
THROUGH WEDNESDAY. MIN TEMPERATURES SHOULD FALL INTO THE MID/UPPER
20S.

FS
&&

.AVIATION...
432 PM MST WED NOV 5 2008

FOR THE 00Z TAF CYCLE...VFR CONDITIONS ARE EXPECTED TO REMAIN AT
KGLD..ALTHOUGH CEILINGS WILL DROP TO NEAR MVFR CONDITIONS BY 12Z.
FOR KMCK...MVFR CONDITIONS ARE EXPECTED AFTER 09Z. OF GREATEST CONCERN
WILL BE THE WINDS TOMORROW. BETWEEN 09Z AND 12Z...EXPECT WINDS
FROM THE NORTHWEST TO INCREASE TO THE 20G30KT RANGE. BY
15Z...WINDS ARE EXPECTED TO INCREASE YET AGAIN TO THE 30G45KT
RANGE AND LAST THROUGH THE REMAINDER OF THE TAF PERIOD. LIGHT RAIN
SHOWERS MAY OCCASIONALLY MIX WITH LIGHT SNOW...BUT DO NOT EXPECT
ANY SIGNIFICANT ACCUMULATIONS.

BLM
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY FROM 5 AM MST /6 AM CST/ TO 7 PM MST /8 PM CST/
     THURSDAY FOR KSZ001>004-013>016-027>029-041-042.

NE...WIND ADVISORY FROM 5 AM MST /6 AM CST/ TO 7 PM MST /8 PM CST/
     THURSDAY FOR NEZ079>081.

CO...WIND ADVISORY FROM 5 AM TO 7 PM MST THURSDAY FOR COZ090>092.

&&
Hazardous weather outlook, Nov 5, 5:39 AM CST, 17 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
439 AM MST WED NOV 5 2008

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-061400-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
439 AM MST WED NOV 5 2008 /539 AM CST WED NOV 5 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDY CONDITIONS ARE EXPECTED DURING THE DAY ON THURSDAY
FOLLOWING THE PASSAGE OF A COLD FRONT THROUGH THE TRI-STATE REGION
ON WEDNESDAY. NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH
WILL BE COMMON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

LOCKHART

Nearby

High Wind Warnings in Kansas, 2008High Wind Warnings in Nebraska, 2008High Wind Warnings in Colorado, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.